On symmetric periodic orbits of the elliptic Sitnikov problem via the analytic continuation method

M. Corbera, J. Llibre

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)91-127
JournalContemporary mathematics - American Mathematical Society
Volume292
Publication statusPublished - 1 Jan 2002

Cite this

Corbera, M., & Llibre, J. (2002). On symmetric periodic orbits of the elliptic Sitnikov problem via the analytic continuation method. Contemporary mathematics - American Mathematical Society, 292, 91-127.